# SDR UALA2011042802066

- Difficulty date: April 27, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 49,715 hours, 5,893 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Part number: BACC18AC15
- Condition: Tripped
- Location: Galley Chiller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHILLER C-51-AFT GALLEY POPPED AFTER 3+32.  SUPPLEMENTAL DATA UPDATE RESET CB ON GROUND, CIRCUIT BREAKER POPPED AGAIN AFTER 1.5 HOURS. C51 CIRCUIT BREAKER PULLED AND LOCKED OUT. "TEST IS A TEST CHILLER"  WE DID RPL THE RELAY & FOUND IT'S CONTACTS BURNT. BEFORE REPLACING CHILLER, REF SERV TIP 25-31-20-901,PLEASE RPL CB PCN 560-3858 & PERFORM ANOTHER OPS CK,  REPLACED C-51 CB. OPS CHECKED NORMAL.
